# SDR 20000505AP025

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 652163347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .625 INCH CRACK IN INBOARD MOST RIB OF THE LEFT OUTBOARD MIDFLAP.  STOP DRILLED CRACK, HFEC TO VERIFY CRACK CONTAINMENT.  INSTALLED REPAIR PER SRM 51-40-2 FIG 1 SHEET 4.  (M)
